# SDR SWAA2015073042332

- Difficulty date: July 5, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 747 TO 767, STRINGER 25.  R & R INTERCOSTAL IAW SRM.
